... well and throbbing of the ear? What is the medication?
I am not quite sure of your question, is it your neck area hurting & throbbing like a heatbeat? Could be a clogged artery on your neck, or if you are talking your whole left side or even left arm pain, you need to get to the ER immediately, because you have symtoms of either a stroke or heart attack. I wish you the best & please do go tho your ER ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2010 • 1 answer
I was put on a medication for my heart yesterday and its called fenofibrate and Im afraid to take it
Posted 30 May 2012 • 1 answer
I have severe pain in my left side of my neck also my left shoulder iam taking 10mg of atorvastatin?
Posted 28 Nov 2012 • 2 answers
Posted 19 Apr 2014 • 5 answers
Medication - diabetic with left ventricular heart failure , is it safe to take medicines at the same
Posted 4 Apr 2015 • 2 answers